# SDR SWAA2024080704329

- Difficulty date: June 21, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 40 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.312 INCH 2024-404906<[01] STEP 7 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[02] STEP 8 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[03] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED RBL 30 TO RBL 60; STA 663.75 TO STA 675 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 202; SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED  RII
